# SDR AALA20100813TUL07

- Difficulty date: August 13, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N643AA
- Make and model: Boeing 757223
- Aircraft serial: 24601
- Aircraft time: 61,903 hours, 21,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146N534144
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSITION PANEL CORROSION STATIONS 1530 TO 1640 RIGHT BUTTLINE 16.25 TO 23.5 STRINGER 26 RIGHT.  REPLACED TRANSITION PANEL PER SRM 51-10-02.
